# SDR HALA2023050100097

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 40,050 hours, 6,364 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO BURNING, ELECTRICAL SMELL AND HAZE LAND 2000 LBS OVERWEIGHT, TOUCH DOWN A T200  FT MIN. NOTING ELSE NOTED. INSPECTED FLOOR HEATER AT 3R, ALL CABIN OVENS, ALL COFFEE MAKERS, ALL LAVS, ALL GALLEYS AND ALL TRASH BINS WITH NO DEFECTS NOTED PER TSM 05-50-00-810-829-A.  ALSO CARGO COMPTS AND E/E, NO DEFECTS NOTED RAN UP #1 AND #2 ENGINES SEPPERATELY WITH APU BLEED OFF, NO DEFETS/ODORS NOTED PER AMM 71-00-00.  PERFORMED EXTERIORWALKAROUND , NO DEFECTS/LEAKS NOTED. C/W ODI FORM ATA 2172, CONFIRED WITH MOC, OK FOR SERVICE.
